# SDR 20000405SH024

- Difficulty date: February 1, 2000
- Submitted: April 5, 2000
- Operation: General aviation
- Aircraft: N611BP
- Make and model: Doug 600N
- Aircraft serial: RN041
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Chafed
- Location: Engine Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE ENGINE FOR FOD, NOTICED THERE WERE TWO RUBBED INDENTATIONS TO THE UPPER LEFT PORTION OF THE FIREWALL.  UPON FURTHER INVESTIGATION, NOTED THE BLEED VALVE BOLT HEADS WERE WORN CONSIDERABLY.  THIS WAS THE ORIGINAL FACTORY INSTALLATION.  (X)
